ive been on depo for six months with no period then i got my last shot the beginning of november and the beginning of january i got a heavy two day period so i called my heath clinic and the nurse said it was just a break through and im fine so me and my fiancee had sex and he came in me which was two weeks ago im no longer on the shot aand now im experiencing nausea,breast throbbing and there swollen, and stomach can i be pregnant or is it something else
Welcome to ehealthforum,
If your Depo shot has expired, chances of pregnancy are possible. Many women experience heavy bleeding after getting the shot that subsides within 2-3 months time. Women have also reported getting pregnant while being on the shot. The symptoms that you describe (nausea, breast discomfort & swelling, abdominal discomfort/distention) could be few of early symptoms suggestive of pregnancy. If the symptoms remain persistent, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.